Some results on 2n-k fractional factorial designs and search for minimum aberration designs

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Some results on 2n-k fractional factorial designs and search for minimum aberration designs

TitleSome results on 2n-k fractional factorial designs and search for minimum aberration designs
Publication TypeJournal Article
Year of Publication1992
AuthorsChen, J
JournalThe Annals of Statistics
Pagination2124–2141